# SDR SWIA201230976

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 25,098 hours, 21,425 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST 4 ROWS OF FLOOR LEVEL EMERGENCY LIGHTING IS OUT.  (FLT 5352)  RECONNECTED LOOSE CONNECTION AT ROW 7.
